Journal of Mathematical Finance

Volume 7, Issue 1 (February 2017)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.21  Citations  h5-index & Ranking

An Explicit Solution for a Portfolio Selection Problem with Stochastic Volatility

HTML  Download Download as PDF (Size: 1952KB)  PP. 199-218  
DOI: 10.4236/jmf.2017.71011    1,677 Downloads   2,991 Views  Citations

ABSTRACT

In this paper, we revisit the optimal consumption and portfolio selection problem for an investor who has access to a risk-free asset (e.g. bank account) with constant return and a risky asset (e.g. stocks) with constant expected return and stochastic volatility. The main contribution of this study is twofold. Our first objective is to provide an explicit solution for dynamic portfolio choice problems, when the volatility of the risky asset returns is driven by the Ornstein-Uhlenbeck process, for an investor with a constant relative risk aversion (CRRA). The second objective is to carry out some numerical experiments using the derived solution in order to analyze the sensitivity of the optimal weight and consumption with respect to some parameters of the model, including the expected return on risky asset, the aversion risk of the investor, the mean-reverting speed, the long-term mean of the process and the diffusion coefficient of the stochastic factor of the standard Brownian motion.

Share and Cite:

Sandjo, A. , Colin, F. and Moutari, S. (2017) An Explicit Solution for a Portfolio Selection Problem with Stochastic Volatility. Journal of Mathematical Finance, 7, 199-218. doi: 10.4236/jmf.2017.71011.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.